Non-accretive Schrödinger operators and exponential decay of their eigenfunctions

Krejčiřík, D.; Raymond, N.; Royer, J.; Siegl, Petr (2017). Non-accretive Schrödinger operators and exponential decay of their eigenfunctions. Israel journal of mathematics, 221(2), pp. 779-802. Springer 10.1007/s11856-017-1574-z

[img] Text
10.1007_s11856-017-1574-z.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (334kB) | Request a copy

We consider non-self-adjoint electromagnetic Schrödinger operators on arbitrary open sets with complex scalar potentials whose real part is not necessarily bounded from below. Under a suitable sufficient condition on the electromagnetic potential, we introduce a Dirichlet realisation as a closed densely defined operator with non-empty resolvent set and show that the eigenfunctions corresponding to discrete eigenvalues satisfy an Agmon-type exponential decay.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Siegl, Petr

Subjects:

500 Science > 510 Mathematics

ISSN:

0021-2172

Publisher:

Springer

Language:

English

Submitter:

Olivier Bernard Mila

Date Deposited:

17 Apr 2018 15:32

Last Modified:

28 Oct 2019 08:16

Publisher DOI:

10.1007/s11856-017-1574-z

BORIS DOI:

10.7892/boris.109172

URI:

https://boris.unibe.ch/id/eprint/109172

Actions (login required)

Edit item Edit item
Provide Feedback